# SDR MASA200601903

- Difficulty date: July 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 21,696 hours, 16,265 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930303
- Part serial: FA0180
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 9,697 hours, 7,497 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6713 PHX - LT FLAP SHOWS 5 DEGREES LESS THEN SELECTED.  MAINTENANCE REMOVED AND REPLACED FLAP TRANSMITTER ASSEMBLY.
